Open Access
2013 Estimates of Some Operators on One-Sided Weighted Morrey Spaces
Shaoguang Shi, Zunwei Fu
Abstr. Appl. Anal. 2013(SI05): 1-9 (2013). DOI: 10.1155/2013/829218


A version of one-sided weighted Morrey space is introduced. The boundedness of some classical one-sided operators in harmonic analysis and PDE on these spaces are discussed, including the Riemann-Liouville fractional integral.


Download Citation

Shaoguang Shi. Zunwei Fu. "Estimates of Some Operators on One-Sided Weighted Morrey Spaces." Abstr. Appl. Anal. 2013 (SI05) 1 - 9, 2013.


Published: 2013
First available in Project Euclid: 26 February 2014

zbMATH: 07095405
MathSciNet: MR3132547
Digital Object Identifier: 10.1155/2013/829218

Rights: Copyright © 2013 Hindawi

Vol.2013 • No. SI05 • 2013
Back to Top